# SDR CA101210002

- Difficulty date: December 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Diamon DA 40
- Aircraft time: 1,672 hours
- Engine: Lyc IO360M1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Button
- Part number: LW12892
- Condition: Unserviceable
- Location: Cylinder Head
- Part time: 1,661 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE ALL 8 CYLINDER VALVE ROCKER ARM THRUST BUTTONS WERE FOUND IN AN UNSERVICEABLE CONDITION. MOST OF THE PLASTIC BUTTONS WHERE STILL IN PLACE BUT THE SHAFT THAT GOES INTO THE ROCKER ARM HAD BROKEN INTO MANY SMALL PIECES. SOME SMALL FLAKES OF PLASTIC WERE DISCOVERED IN THE OIL FILTER SCREEN.
